RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2010, Volume 16, Issue 5, Pages 79–92 (Mi fpm1339)  

Some value-distribution theorems for periodic Hurwitz zeta-functions

A. Laurinčikas

Department of Mathematical Computer Science, Vilnius University, Lithuania

Abstract: The present paper is a survey of recent value-distribution results for periodic Hurwitz zeta-functionsis. These results include probabilistic limit theorems, universality and the functional independence of periodic Hurwitz zeta-functions. Both one-dimensional and joint value-distribution theorems are concerned.

Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 180:5, 581–591

Bibliographic databases:

Document Type: Article
UDC: 511.331

Citation: A. Laurinčikas, “Some value-distribution theorems for periodic Hurwitz zeta-functions”, Fundam. Prikl. Mat., 16:5 (2010), 79–92; J. Math. Sci., 180:5 (2012), 581–591

Citation in format AMSBIB
\Bibitem{Lau10}
\by A.~Laurin{\v{c}}ikas
\paper Some value-distribution theorems for periodic Hurwitz zeta-functions
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 5
\pages 79--92
\mathnet{http://mi.mathnet.ru/fpm1339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2804894}
\elib{http://elibrary.ru/item.asp?id=16349302}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 180
\issue 5
\pages 581--591
\crossref{https://doi.org/10.1007/s10958-012-0657-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84855839215}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1339
  • http://mi.mathnet.ru/eng/fpm/v16/i5/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:119
    Full text:31
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019